# SDR 9800689611

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHTS AT OVERWING EXITS ILLUMINATED DURING FLIGHT.  REPLACED POWER SUPPLY AT FS 657 AND BATTERIES, OPERATIONAL CHECK NORMAL.
